MathSciNet Relay Station
MathSciNet bibliographic data
MR1945293 (2004a:39040) 39A70 (26A33 39A12 47B37)
Stein, Elias M.; Wainger, Stephen Two discrete fractional integral operators revisited. Dedicated to the memory of Thomas H. Wolff. J. Anal. Math. 87 (2002), 451–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement